MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ALTAVIVA; STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE

MEDTRONIC PUERTO RICO OPERATIONS CO. ALTAVIVA; STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE
Model Number P7850N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) regarding a patient with an implanted neurostimulator (ins).It was reported the patient went to the hospital with an infection at the implant site.Patient had redness, swelling, and fluid discharge.Patient was given antibiotics, infection resolved, and patient is doing better.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the patient¿s infection cleared up with oral antibiotics.Implant was still installed and the patients seeing improvement to their symptoms.Patient was elderly and does not have the best circulation.

Brand Name
ALTAVIVA
Common Device Name
STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24392819
Report Number3004209178-2026-02806
Device Sequence Number10257812
Product Code QPT
UDI-Device Identifier00763000936433
UDI-Public(01)00763000936433(17)270228(20)01
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP7850N
Device Catalogue NumberP7850N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/16/2026
03/31/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/16/2026
03/31/2026
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale